# SDR AALA990694

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1412A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11370
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 2044 - EMERGENCY EXI TLIGHTS DO NOT ILLUMINATE WHEN GEAR IS DOWN.  SYSTEM OPERATES NORMAL WHEN SELECTED TO ON POSITION.  CABIN STANDBY LIGHTING WAS PLACARDED PER MEL.  DURING MAINTENANCE CHECK, CABIN STANDBY LIGHTING WAS CHECKED PER 0910 CARD.  UNABLE TO DUPLICATE FAULT.  REMOVED PLACARD AND CLEANRED MIC SHEET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
